RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 136–138 (Mi mz5197)  

Brief Communications

Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight

V. I. Ivanova, D. V. Chertovaa, Liu Yongpingb

a Tula State University
b Beijing Normal University

Keywords: Sturm–Liouville problem, best approximation, Hilbert space, Bessel function, modulus of continuity, Fourier series

DOI: https://doi.org/10.4213/mzm5197

Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 134–136

Bibliographic databases:

Received: 19.02.2008

Citation: V. I. Ivanov, D. V. Chertova, Liu Yongping, “Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight”, Mat. Zametki, 84:1 (2008), 136–138; Math. Notes, 84:1 (2008), 134–136

Citation in format AMSBIB
\Bibitem{IvaCheLiu08}
\by V.~I.~Ivanov, D.~V.~Chertova, Liu Yongping
\paper Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 136--138
\mathnet{http://mi.mathnet.ru/mz5197}
\crossref{https://doi.org/10.4213/mzm5197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451892}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 134--136
\crossref{https://doi.org/10.1134/S0001434608070134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849113415}


Linking options:
  • http://mi.mathnet.ru/eng/mz5197
  • https://doi.org/10.4213/mzm5197
  • http://mi.mathnet.ru/eng/mz/v84/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:418
    Full text:133
    References:58
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020